# SDR SWAA118554

- Difficulty date: December 19, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 74,511 hours, 61,944 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LONGITUDINAL FLOORBEAM CRACKED BETWEEN BS 666 TO BS 674, LBL 24.8.  REPAIRED BEAM IAW EA.
